Differentiability properties of Orlicz-Sobolev functions

Angela Alberico Istituto per le Applicazioni del Calcolo “M. Picone”, Sez. Napoli-C.N.R. Andrea Cianchi Dipartimento di Matematica e Applicazioni per l'Architettura, Università di Firenze

TBD mathscidoc:1701.333043

Arkiv for Matematik, 43, (1), 1-28, 2003.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:12 uploaded by arkivadmin ] [ 1004 downloads ] [ 0 comments ] [ Cited by 13 ]
@inproceedings{angela2003differentiability,
  title={Differentiability properties of Orlicz-Sobolev functions},
  author={Angela Alberico, and Andrea Cianchi},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203612411182852},
  booktitle={Arkiv for Matematik},
  volume={43},
  number={1},
  pages={1-28},
  year={2003},
}
Angela Alberico, and Andrea Cianchi. Differentiability properties of Orlicz-Sobolev functions. 2003. Vol. 43. In Arkiv for Matematik. pp.1-28. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203612411182852.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved